Hill Publishing Group | contact@hillpublisher.com

Hill Publishing Group

Location:Home / Journals / Journal of Applied Mathematics and Computation /

DOI:http://dx.doi.org/10.26855/ jamc.2018.04.001

Hamiltonian Equations On Kähler-Einstein Fano- Weyl Manifolds

Date: April 14,2018 |Hits: 1088 Download PDF How to cite this paper
Şevket Civelek1, Zeki Kasap2,*
1Department of Mathematics, Pamukkale University, Science Faculty, Denizli/Turkey
2Department of Elementary Mathematics Education, Pamukkale University, Faculty of Education, Denizli/Turkey
*Corresponding author: Zeki Kasap
Email: zekikasap@hotmail.com

Abstract

The paper aims to introduce Hamiltonian equations for mechanical systems using Kähler angles on Kähler-Einstein Fano-Weyl manifold which represent an interesting multidisciplinary field of research. Also, solutions of these equations will be made using the computer program with Maple and the geometrical-physical results related to on Kähler-Einstein Fano-Weyl mechanical systems are also to be issued.

References

 

How to cite this paper

Hamiltonian Equations On Kähler-Einstein Fano- Weyl Manifolds

How to cite this paper: Civelek, Ş. & Kasap, Z. (2018) Hamiltonian Equations On Kähler- Einstein Fano- Weyl Manifolds. Journal of Applied Mathematics and Computation, 2(4), 107-115.
http://dx.doi.org/10.26855/ jamc.2018.04.001
Free HPG Newsletters

Add your e-mail address to receive free newsletters from Hill Publishing Group.

Contact us

Hill Publishing Group

8825 53rd Ave

Elmhurst, NY 11373, USA

E-mail: contact@hillpublisher.com

Copyright © 2019 Hill Publishing Group Inc. All Rights Reserved.